Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235453] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Procopiuc, CM; Varadarajan, KR, A (1+ε)-approximation algorithm for 2-line-center, Computational Geometry, vol. 26 no. 2 (2003), pp. 119-128, ISSN 0925-7721 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We consider the following instance of projective clustering, known as the 2-line-center problem: Given a set S of n points in ℝ2, cover S by two congruent strips of minimum width. Algorithms that find the optimal solution for this problem have near-quadratic running time. In this paper we present an algorithm that, for any ε > 0, computes in time O(n(logn+ε -2log(1/ε))+ε -7/2log(1/ε)) a cover of S by two strips of width at most (1+ε)w(*). © 2003 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320